# SDR AALA201703059003

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 6,720 hours, 2,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXIT LIGHT LENS IS MISSING. INSTALLED A NEW LENS.
